# SDR SWAA2021091606992

- Difficulty date: August 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION**R/H HORIZONTAL STABILIZER REAR SPAR LOWER LUG 'K'; WITH CORROSION. DOT # 208-150 ; / [01] ACCOMPLISHED REPAIR OF THE RIGHT HORIZONTAL STABILIZER ATTACHMENT LUG 'K' PER ENGINEERING INSTRUCTIONS WIP1; WIP2; WIP3; WIP4; WIP5; WIP6 AND EA-21-155-02337.; [02] VERIFIED STEP 1
